# SDR SWAA2025101323407

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 44,031 hours, 20,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE 4 EACH EMERGENCY LIGHT INOP.   REMOVED AND REPLACED AFT BATTERY PACK RT IAW AMM 33-51-06-960-805.
